MAUDE Adverse Event Report: ETHICON INC. VCL+ VIO 27IN 0 S/A CTB-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ VIO 27IN 0 S/A CTB-1; SUTURE, ABSORBABLE, SYNTHETIC
Model Number VCPB340H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent a c-section procedure on (b)(6) 2021 and suture was used.During the procedure, the problem of pulling off suture needle happened when the suture was used to suture the uterine incision during the operation.Another like device was used to complete the surgery.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).(b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please clarify if there were any adverse patient consequences due to this event? if yes, please explain in detail.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Trade name - irgacare®, active ingredient(s) ¿ triclosan, dosage form ¿ suture/solid/parenteral, strength ¿ = 275 g/m.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please clarify if there were any adverse patient consequences due to this event? if yes, please explain in detail.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Trade name - irgacare®, active ingredient(s) ¿ triclosan, dosage form ¿ suture/solid/parenteral, strength ¿ = 275 g/m.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Date sent to the fda: 01/24/2022 h6 component code: g07002 - device not returned this is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: h6 the following information was requested, but unavailable: * please clarify if there were any adverse patient consequences due to this event? if yes, please explain in detail¿¿ all answers above are unobtainable.Once there is any update, we will update the information.Trade name - irgacare® active ingredient(s) ¿ triclosan dosage form ¿ suture/solid/parenteral strength ¿ = 275 ¿g/m.

Brand Name
VCL+ VIO 27IN 0 S/A CTB-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
avenida de las torres 7125
col salvacar
cuidad juarez
MX  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key13002997
Report Number2210968-2021-12588
Device Sequence Number4316366
Product Code GAM
UDI-Device Identifier10705031056398
UDI-Public10705031056398
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberVCPB340H
Device Catalogue NumberVCPB340H
Device Lot NumberQMMAEB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2021
Supplement Date Received by Manufacturer12/30/2021
Initial Report FDA Received Date12/14/2021
Supplement Report FDA Received Date01/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age32 YR
Patient SexFemale